Couldn't find what you looking for?

TRY OUR SEARCH!

What are your symptoms now.. are you fine, I used to for a awhile and stopped cold turkey, I think I developed fever like chills from quiting abrutly and wont stop. This has been over a year like this.. its very annoying. I have had blood and urine test done on several occasions nothing wrong and everything normal. Its so annoying.. a d its part of my life now.
Reply

Loading...

I too have been experiencing the most horrific dreams, and I too stopped in his drug Cold Turkey. If they thought I was crazy efore they have no idea what this drug does to someone
Reply

Loading...

You must not be on it or never have been to say something like that. The coming off is horrible! Heart beating hard, sweats, headache, itching, feeling like your body has been beaten, shuffle walk, confusion, weird taste in mouth, tingling all over, no sleep. Before you post something like that take the medication then come back and say something. I am on the trip OFF this POISON and I think this med was going to end up killing me. Stay off this garbage it is pure poison!
Reply

Loading...

Hi...i had it for 3 weeks..150mg a night..now i stopped ..but withdraw symptoms are killing me...how long more?
Reply

Loading...

I’ve been on seroquel for sleep problems, but eventually got prescribed for bipolar and anxiety. I have a “hang over” feeling from being so groggy and the medicine doesnt really help my anxiety or mood. I’ve also been put on Topimax to combat the associated weight gain, however, by far increasing the ser was the worst disicion I’ve made. The dosage was way to high, and had multiple suicidal thoughts per day that ultimately resulted in an emergency stay. I do not want to be on this medication and tried stopping cold turkey but I’m afraid the withdrawal symptoms (chills, possible mood change) will get too bad. Any advice?
Reply

Loading...

I was on 700mg of queitpine for ageies and was took off it within 2 weeks. It reduced to 200mg for the first week then 50mg at night for the second week. I had a phycotic episode about a week or 2 later then was put into hospital for 2 days and after that my brain hasn't rested for months I have been on edge for and living with my phycosis for too long now every day thinking there is a new testimony and I see demons in people and angels I really feel phycosis and other mental Heath problems are due to demons trying to possess the body. I feel gone from reality and feel I'm gonna run out of battery. The only thing that's keeping me here right now is the constant adrenalin running through my body. My doctor should never have took me off the quetiapine so quickly it's done some damage to my brain. I smoke alot of weed in the past I mean like going through a bar of pollen in a week or two constantly smoking bongs while taking queitpine and was fine. Until I came off the quetiapine and stopped smoking weed at the same time. I really don't know what to do now because the Doctor that I have has been changing my meds constantly. Anyone had a feeling when they have come off queitpine that bones cracking and pop all the time and and a feeling of being toler and feeling like having no gravity in the body ?

Reply

Loading...

That’s how I feel I feel this pill took everything from me I use to be in great shape now I’m 60 pds heavier in 7 months
Reply

Loading...

Hello maybe you can help. I have been put on seraquil 50lm for 18 days as needed I feel really really bad
Reply

Loading...

It is hell - these meds make things worse. Doctors do not believe. Nightmares, my back is constantly twichting. No relaxing sleep day or night. What can we do? 69 year old female. I fight everyday to survive
Reply

Loading...